Previous |  Up |  Next

Article

References:
[1] Frehse J.: A discontinuous solution of a mildly nonlinear elliptic system. Math. Z. 134, 229-230 (1973). DOI 10.1007/BF01214096 | MR 0344673 | Zbl 0267.35038
[2] Giaquinta M., M. Struwe: An optimal regularity result for quasilinear parabolic systems. manusc. math. 36, 223-239 (1981). DOI 10.1007/BF01170135 | MR 0641975
[3] Heinz E.: On certain nonlinear elliptic differential equations and univalent mappings. J. Analyse math. 5, 197-272 (1956/57). DOI 10.1007/BF02937346 | MR 0136852
[4] Hildebrandt S., K.-O. Widman: Some regularity results for quasilinear elliptic systems of second order. Math. Z. 142, 67-86 (1975). DOI 10.1007/BF01214849 | MR 0377273 | Zbl 0317.35040
[5] Ladyshenskaya O. A. V. A. Solonnikov, N. N. Ural'ceva: Linear and quasilinear equations of parabolic type. Transl. Math. Monographs 23, AMS, Providence, R. I. (1968).
[6] Sampson J. H.: On the heat equation for harmonic maps. preprint.
[7] Struwe M.: On the Holder continuity of bounded weak solutions of quasilinear parabolic systems. Manusc. math. 35, 125-145 (1981). DOI 10.1007/BF01168452 | MR 0627929
Partner of
EuDML logo